# SDR SWAA2022032948984

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,778 hours, 33,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK STA 926 LBL 3.0 HAS CORROSION IN AND AROUND FASTENER HOLE (MARKED) / REMOVED AND REPLACED AFT CARGO FLOOR TRACK FROM STA. 887-947/ LBL 3 ; PER SRM 51-10-02 ( PART #147A7501-13 )
